It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on September 30, 2000 at 00:23:37:

In Reply to: Re: Pernicious anemia posted by sam on September 29, 2000 at 10:49:30:

: : My 60 year old mother has been diagnosed with pernicious anemia 2weeks ago. She has started the B12 shots, but feels' she may be experincing some side effects from the shots'ie. lightheaded,
: fainting spells, and extremly tired. Has anyone else with this condition felt likewise or are these symptons of the condition.

Hi Sam,
Sometimes when you start the shots, your body goes into overdrive to makes up the lost cells and the anemia is actually worse before it gets better. She should definitely consult her doctor.

Take care!
Lisa


Follow Ups

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!